# SDR 070065

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION ST. PETERSBURG MAINTENANCE REPORTED THAT THE EMERGENCY LIGHTS AT SEAT ROWS 21 AND 22 WOULD NOT TEST.  ST. PETERSBURG MAINTENANCE FURTHER REPORT THE REMOVAL AND REPLACEMENT OF THE APPROPRIATE EMERGENCY LIGHT POWER SUPPLY BATTERY PACK.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
